# SDR AALA20072535

- Difficulty date: December 28, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Condition: Inoperative
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CDG INFLIGHT T065/28DEC ZRH TO JFK - FIRE OVERHEAT SYSTEM WARNING FAILED.  NUMBER TWO ENGINE FIRE DETECTION LOOP 2 PREVIOUSLY PLACARDED.  CREW UNABLE TO RESET.  LANDED CDG WITHOUT INCIDENT.  REPLACED FIRE DETECTOR SYSTEM CARD 644501 AND TEMP CONTROL CARD 285T0094-6 AS PRECAUTIONARY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
